MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC IV MONITORING KIT, 84", DISPOSABLE TRANSDUCER, 3 ML SQUEEZE FLUSH DEVI; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC IV MONITORING KIT, 84", DISPOSABLE TRANSDUCER, 3 ML SQUEEZE FLUSH DEVI; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 46115-68
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not been received.
 
Event or Problem Description
The event involves a transpac® iv monitoring kit, 84", disposable transducer, 3 ml squeeze flush device, macrodrip un-bonded that the customer reported leaking from a bonded site below the transducer during patient use.There was patient involvement but no delay in therapy, no adverse event, and no harm reported.
 
Additional Manufacturer Narrative
H10: no product samples, videos, or photographs were returned for investigation.The lot history was reviewed and there were no nonconformities found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.The reported complaint cannot be confirmed.

Brand Name
TRANSPAC IV MONITORING KIT, 84", DISPOSABLE TRANSDUCER, 3 ML SQUEEZE FLUSH DEVI
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key10488816
Report Number9617594-2020-00369
Device Sequence Number2925574
Product Code DRS
UDI-Device Identifier00887709087040
UDI-Public(01)00887709087040(17)230601(10)4896331
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2023
Device Catalogue Number46115-68
Device Lot Number4896331
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/10/2020
Supplement Date Received by Manufacturer10/30/2020
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date11/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1